If the meds you are on are proton pump inhibitors it could take about 7-14 days. It takes that long for the 'build-up' effect to take place. I hope your doc has also recommended a GERD diet as that may also help.
Call the doc and inquire if a diet change would help. After being treated for H. pylori most docs recommend that patients start acid suppression meds because H. pylori causes changes in the output of acid and their presence often results in gastritis.
If your son isn't seeing a pediatric GI person, you may also want to ask for a referral to one. And if testing hasn't been done - over and above finding out that the H. pylori was present - it may be time to have some done.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.